Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What are the side effects of VB7 forte ?

Thanks. My daughter is 17 years old and has been experiencing severe hair loss for some months. Her thyroid and blood sugar levels are normal. Making sure she has a healthy diet now. She has been advised VB7 Forte thrice to four times a week. Any side effects and is it useful?
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  2112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
welcome to HCM

hair loss is not only because of high level thyroid and blood sugar but also from like pregnancy, chronic illness, crash diets,and stress ,anemia,some medications can also cause female hair loss...
Oiling and massaging of scalp is very beneficial for stopping the hair loss.
The diet should contain more green leafy vegetables, salads, milk, fruits and sprouts. Take more proteins, buttermilk, yeast, wheat germ, soybean and vitamin A.
Daily eat curd.
Every morning, eat a handful of white sesame seeds, because they contain sufficient amounts of magnesium and calcium that are essential for the growth of your hair.
Answered: Mon, 26 Mar 2012
I find this answer helpful
  User's Response
thank you for the inquiry.

try the following ayurveda medicines along with the modern medicines

1.neeleebringadi coconut oil for application over the scalp before shower

2vasaguluchuadi kashayam tablet 2-0-2 before food

3.chayavanprash 10gm twice daily after food
Answered: Fri, 23 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor